Alert archive / Nebraska / Flash Flood Warnings in 2009
Flash Flood Warning 4, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at Jun 10, 2009, 5:25 PM MDT for Morrill County, Scotts Bluff County, Nebraska. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2009, 5:25 PM MDT (23:25 UTC)
- Expired
- Jun 10, 2009, 10:00 PM MDT
- In force
- 5 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Morrill County, NE, Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 165 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 7:00 PM MDT | FLASH FLOOD | Bridgeport, NE | INDIAN CREEK LOCATED 3 TO 4 MILES NORTH OF BRIDGEPORT HAS OVERFLOWED ITS BANKS AND FLOWING OVER MANY COUNTY ROADS IN THE AREA. DUGOUT CREEK LOCATED ON THE NORTH SIDE OF BRIDGEPORT WAS ALSO OUT OF ITS BANKS BY 10 TO 15 FEET. THE EMERGENCY MANAGER STATED THAT TH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 95 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.4 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KCYS 102325
FFWCYS
NEC123-157-110400-
/O.NEW.KCYS.FF.W.0004.090610T2325Z-090611T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
525 PM MDT WED JUN 10 2009
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA
MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA
* UNTIL 1000 PM MDT
* AT 519 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING ACROSS THE WARNED AREA. THIS WARNING HAS BEEN
REISSUED AND EXPANDS THE AREA OF THE PREVIOUS FLASH FLOOD WARNING.
STRONG THUNDERSTORMS WITH VERY HEAVY RAIN HAVE PRODUCED 3 TO 5
INCHES OF RUNNING WATER ACROSS MANY AREAS INCLUDING
BAYARD...ANGORA...AND NOW BROADWATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN
THE WARNED AREA.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 4153 10263 4161 10337 4169 10337 4170 10342
4198 10341 4189 10267 4175 10266 4174 10264
$$2 follow-up statements
182
WGUS75 KCYS 110115
FFSCYS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
715 PM MDT WED JUN 10 2009
NEC123-157-110400-
/O.CON.KCYS.FF.W.0004.000000T0000Z-090611T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRILL NE-SCOTTS BLUFF NE-
715 PM MDT WED JUN 10 2009
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EASTERN SCOTTS BLUFF AND
MORRILL COUNTIES UNTIL 1000 PM MDT...
AT 700 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING
AROUND THE BRIDGEPORT AREA...PARTICULARLY ALONG INDIAN CREEK AND
DUGOUT CREEK. THERE WAS SUBSTANTIAL FLOODING ALONG INDIAN CREEK
LOCATED AROUND 4 MILES NORTH OF BRIDGEPORT. OFFICIALS REPORTED WATER
OUT OF BANKS ALONG INDIAN CREEK AND FLOWING RAPIDLY OVER MANY OF THE
COUNTY ROADS IN THE AREA. DUGOUT CREEK LOCATED ON THE NORTH SIDE OF
BRIDGEPORT WAS REPORTED BY OFFICIALS TO BE NEARLY 10 TO 15 FEET OUT
OF ITS BANKS AND THEY ARE STARTING TO EVACUATE RESIDENTS. THE WATER
IS FLOWING RAPIDLY IN THIS AREA AS WELL.
ALTHOUGH THERE IS ONLY LIGHT RAIN FALLING OVER THE WARNED AREA AT
THIS TIME...EXCESSIVE RUNOFF FROM THE THUNDERSTORMS PREVIOUSLY IN
THE AREA WILL CONTINUE TO CAUSE FLOODING. IN ADDITION...SHOWERS AND
THUNDERSTORMS CURRENTLY LOCATED IN WYOMING WILL CONTINUE TO MOVE
EAST TOWARDS THE WARNED AREA THROUGH THE EARLY EVENING. AT THIS TIME
AN ADDITIONAL QUARTER TO HALF OF AN INCH OF RAIN CAN BE EXPECTED AND
WILL AGGRAVATE THE HIGH WATER SITUATION.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...ANGORA...BAYARD...BOX LAKE...BRICKER
LAKES...BRIDGEPORT...CHIMNEY ROCK...KLEMAN LAKE...PERRIN...PETERSON
LAKE...ROACH LAKE...RUSH LAKE AND STORM LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE.
IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 4153 10263 4161 10337 4169 10337 4170 10342
4198 10341 4189 10267 4175 10266 4174 10264
$$179
WGUS75 KCYS 110353
FFSCYS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
953 PM MDT WED JUN 10 2009
NEC123-157-110408-
/O.EXP.KCYS.FF.W.0004.000000T0000Z-090611T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRILL NE-SCOTTS BLUFF NE-
953 PM MDT WED JUN 10 2009
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EASTERN SCOTTS
BLUFF AND MORRILL COUNTIES WILL BE ALLOWED TO EXPIRE AT 1000 PM
MDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA WERE BEGINNING TO RECEDE...ENDING THE
FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO
YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4153 10263 4161 10337 4169 10337 4170 10342
4198 10341 4189 10267 4175 10266 4174 10264
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 3:24 PM MDT, 2 hours 1 minute earlier.
Area forecast discussion, Jun 10, 3:24 PM MDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 324 PM MDT WED JUN 10 2009 .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT... THUNDERSTORMS HAVE DEVELOPED EARLY THIS AFTERNOON OVER THE CWA...WITH THE STRONGEST STORMS IN THE WEST CENTRAL PANHANDLE. A TORNADO AND FUNNEL CLOUDS HAVE BEEN OBSERVED IN THE VICINITY OF KBFF SINCE 220 PM. A SHORTWAVE TROUGH WAS CURRENTLY MOVING ACROSS THE CENTRAL ROCKIES AND A STATIONARY FRONT WAS LOCATED NEAR THE CONTINENTAL DIVIDE. TEMPERATURES SEEMED TO HAVE WARMED MORE THAN ANTICIPATED AND HAS MADE THE ATMOSPHERE OVER MUCH OF THE CWA UNSTABLE. CAPE VALUES WERE BETWEEN 800 AND 1200 J/KG AND THE 0-6KM SHEAR WAS FAVORABLE FOR STRONG STORMS. MOST OF THE THUNDERSTORMS WILL BE DURING THE EVENING HOURS...WITH SOME LINGERING SHOWERS AGAIN AFTER MIDNIGHT. MOIST... LIGHT EASTERLY BOUNDARY LAYER WINDS SHOULD ALLOW FOR LOW CLOUDS AND SOME FOG TO FORM OVER THE EAST PART OF THE CWA LATER TONIGHT AND INTO MID MORNING THURSDAY. SHOWERS AND THUNDERSTORMS WILL AGAIN AT LEAST BE SCATTERED IN COVERAGE THURSDAY AFTERNOON AND EVENING. SOME OF THE STORMS MAY BE STRONG PER THE SPC OUTLOOK BUT MAY DEPEND ON HOW MUCH WARMING OCCURS ON THURSDAY. GUIDANCE KEEPS HIGH TEMPERATURES IN THE UPPER 50S TO LOWER 60S ON THURSDAY. .LONG TERM...FRIDAY THROUGH WEDNESDAY... A VERY STAGNANT...YET ACTIVE PATTERN ACROSS NORTH AMERICA WILL CONTINUE THROUGH MUCH OF THE EXTENDED PERIOD. A NEARLY STATIONARY LARGE AMPLITUDE TROUGH ACROSS THE WESTERN CONUS WILL MAINTAIN SOUTHWEST FLOW ACROSS THE INTERMOUNTAIN WEST. A NEARLY ENDLESS SUPPLY OF SHORTWAVES WILL INTERACT WITH AMPLE LOW/MID-LEVEL MOISTURE TO FUEL DAILY SHOWERS/THUNDERSTORMS...WHICH WILL BE MOST NUMEROUS DURING THE AFTERNOON/EVENING HOURS. TEMPERATURES WILL GRADUALLY WARM BACK TO NEAR 70 WEST...AND 70S TO LOW 80S EAST BY THE MIDDLE OF NEXT WEEK. && .AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE CWA THROUGH THE EVENING. MVFR CEILINGS AND VISIBILITIES WILL BE ASSOCIATED WITH THE STRONGER ACTIVITY DURING THAT TIME. CEILINGS WILL LOWER AFTER 04Z MAINLY OVER AREAS EAST OF THE LARAMIE RANGE. CEILINGS SHOULD BE IFR BETWEEN 06Z AND 15Z WITH AREAS OF FOG REDUCING VISIBILITIES TO BETWEEN 2 AND 4 MILES. AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN THURSDAY WITH MVFR CEILINGS AND VISIBILITIES ASSOCIATED. && .FIRE WEATHER...THE DISTRICT REMAINS IN FULL GREEN-UP WITH RECENT RAINS. ADDITIONAL RAIN WILL CONTINUE TO LIMIT FIRE WEATHER CONCERNS THROUGHOUT THE DISTRICT. OVERNIGHT HUMIDITY RECOVERIES WILL BE EXCELLENT THROUGH THE PERIOD. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. &&
Hazardous weather outlook, Jun 10, 10:51 AM MDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1051 AM MDT WED JUN 10 2009 WYZ059>070-111700- CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- 1051 AM MDT WED JUN 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS SOUTHEAST WYOMING THIS AFTERNOON AND EVENING. SOME STORMS WILL PRODUCE HEAVY RAIN AND SMALL HAIL ESPECIALLY NEAR THE COLORADO BORDER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH DAY THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-054-055-111700- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- 1051 AM MDT WED JUN 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE WESTERN NEBRASKA PANHANDLE. SOME STORMS IN THE SOUTHERN PANHANDLE WILL PRODUCE HEAVY RAIN AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH DAY THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jun 10, 4:46 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
446 PM MDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL BURNS 41.19N 104.36W
06/10/2009 M0.50 INCH LARAMIE WY FIRE DEPT/RESCUE
PEA TO MARBLE SIZE HAIL WITH HEAVY RAIN.
0339 PM FUNNEL CLOUD 6 N BRIDGEPORT 41.75N 103.10W
06/10/2009 MORRILL NE EMERGENCY MNGR
&&
MGSpecial weather statement, Jun 10, 5:06 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 506 PM MDT WED JUN 10 2009 NEZ019>021-054-055-WYZ069-070-110000- BANNER-CHEYENNE-CHEYENNE FOOTHILLS-KIMBALL-MORRILL-PINE BLUFFS-SCOTTS BLUFF- 506 PM MDT WED JUN 10 2009 ...SIGNIFICANT WEATHER ADVISORY FOR KIMBALL...MORRILL...NORTHERN CHEYENNE...SOUTHEASTERN BANNER...SOUTHEASTERN LARAMIE AND SOUTHEASTERN SCOTTS BLUFF COUNTIES UNTIL 600 PM MDT... AT 503 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF BRICKER LAKES TO 9 MILES SOUTHWEST OF BURNS...MOVING EAST AT 15 MPH. PENNY SIZE HAIL...DANGEROUS LIGHTNING AND HEAVY RAINFALL IS EXPECTED WITH THESE STORMS. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 376 AND 402. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 1 AND 53. WEILAND
Special weather statement, Jun 10, 5:09 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 509 PM MDT WED JUN 10 2009 WYZ065-066-110015- LARAMIE RANGE-LARAMIE VALLEY- 509 PM MDT WED JUN 10 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALBANY AND WESTERN LARAMIE COUNTIES UNTIL 615 PM MDT... AT 504 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF TIE SIDING...OR 10 MILES SOUTH OF LARAMIE...MOVING TO THE WEST AT 25 MPH. SMALL HAIL...WIND GUSTS UP TO 50 MPH AND HEAVY RAINFALL CAN BE EXPECTED WITH THIS STRONG STORM. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 310 AND 329. WEILAND
Local storm report, Jun 10, 5:18 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
518 PM MDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM TORNADO 5 S BROADWATER 41.53N 102.85W
06/10/2009 MORRILL NE PUBLIC
&&
MWEILANDLocal storm report, Jun 10, 5:20 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
520 PM MDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM FLASH FLOOD BRIDGEPORT 41.67N 103.10W
06/10/2009 MORRILL NE LAW ENFORCEMENT
HEAVY RAINFALL IN BROADWATERN HAS CAUSED STREET FLOODING.
ALSO MANY ROADS ARE CLOSED AROUND BAYARD DUE TO HEAVY
RAIN PRODUCING WATER OVER THE ROADS.
&&
MWEILANDLocal storm report, Jun 10, 5:25 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
525 PM MDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM FLASH FLOOD BRIDGEPORT 41.67N 103.10W
06/10/2009 MORRILL NE LAW ENFORCEMENT
HEAVY RAINFALL IN BROADWATER HAS CAUSED STREET FLOODING.
ALSO MANY ROADS ARE CLOSED AROUND BAYARD DUE TO HEAVY
RAIN PRODUCING WATER OVER THE ROADS.
&&
AAHThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 12:52 PM MDT | Tornado Warning | CYS | Scotts Bluff, Sioux | 38 min |
| Jun 10, 1:23 PM MDT | Tornado Warning | CYS | Scotts Bluff | 37 min |
| Jun 10, 1:57 PM MDT | Tornado Warning | CYS | Morrill, Scotts Bluff | 33 min |
| Jun 10, 2:07 PM MDT | Tornado Warning | CYS | Scotts Bluff | 23 min |
| Jun 10, 2:09 PM MDT | Tornado Warning | CYS | Scotts Bluff | 36 min |
| Jun 10, 2:23 PM MDT | Tornado Warning | CYS | Morrill, Scotts Bluff | 37 min |
| Jun 10, 2:24 PM MDT | Flash Flood Warning | CYS | Scotts Bluff | 6 hr |
| Jun 10, 2:47 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff | 33 min |
| Jun 10, 2:55 PM MDT | Tornado Warning | CYS | Morrill | 35 min |
| Jun 10, 3:19 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball, Morrill, Scotts Bluff | 26 min |
| Jun 10, 3:27 PM MDT | Tornado Warning | CYS | Morrill | 33 min |
| Jun 10, 3:51 PM MDT | Flash Flood Warning | CYS | Morrill | 97 min |
| Jun 10, 3:59 PM MDT | Tornado Warning | CYS | Morrill | 31 min |
| Jun 10, 4:29 PM MDT | Tornado Warning | CYS | Morrill | 50 min |
| Jun 10, 5:16 PM MDT | Tornado Warning | CYS | Morrill | 44 min |
Nearby
Flash Flood Warnings in Nebraska, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.